Table of Contents
International Journal of Computational Mathematics
Volume 2015, Article ID 232919, 13 pages
Research Article

Interval-Valued Neutrosophic Soft Rough Sets

1Faculty of Lettres and Humanities, University of Hassan II-Casablanca, Hay El Baraka Ben M’sik, BP 7951, Casablanca, Morocco
2Department of Mathematics, University of New Mexico, 705 Gurley Avenue, Gallup, NM 87301, USA

Received 23 June 2014; Revised 17 November 2014; Accepted 11 December 2014

Academic Editor: Neeraj Mittal

Copyright © 2015 Said Broumi and Flornetin Smarandache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Said Broumi and Flornetin Smarandache, “Interval-Valued Neutrosophic Soft Rough Sets,” International Journal of Computational Mathematics, vol. 2015, Article ID 232919, 13 pages, 2015.